Posted 6/24/2009 7:37 AM (GMT -6)
Hey Oggy, Thanks for your response, and thanks to other members willing to take the time to help people seeking advice and understanding about all this. Oggy, I really have had a tough time with my EBV symptoms during the past 6 months, and the main reason is because my doctor didn't inform about anything. about a year ago, I had some strange symptoms, sleeping alot...having some symptoms of malayise....I kept going to the doctor, and they thought it was nothing. I took it upon myself to get some blood tests....and when the doctor got the results, he told me I have EBV...my livel is about 2556 or something like that. Then I was told to take B-vitamins, and I should be fine. I got no warning about my stomach pains....which made me go to the E.R. about 5 times this year, and the doctor's office 6 times....the pain was always acute, in the lower right side of my stomach...and then, I did get a urinary tract problem....it wasn't diagnosed...but I had to urinate at night, and it gave me problems. I was given medicine for that...but nothing really showed up when I had a urinalysis done almost 6 times.
The past six months have really kicked my butt. But, one good thing I can say, is that I am more medically conscious now. I had my CBC done, and a few other tests, just to have peace of mind. When I went to the doctor the other day in regard to my lymph nodes, I was told they are really small, not of concern....and my doctor dismissed my concern that I have mono. Online, I read EBV and mono are basically the same thing, coming from the same virus. Because of my sore throat recently, the doctor gave me amoxicilin antibiotic. I read the label for it, it says if you have mononucleolis, that the medicine will give you a rash. I have been taking it...and I got a rash....a small one... a cluster break out of small skin bumps. I just mention this, because I think it is ashame that my doctor doesn't listen to me. I'm taking the medicine anyway.
Right now, I'm feeling all right. I'm concerned how all this is going to affect my future and my social life. I do take B-vitamins, and I feel like my energy is better than before, and nuerological symptoms have subsided, more or less.
Thanks for the concern. All are welcome to email me in regards to chatting and discussing our mutual symptoms. Click my name, and my email should be listed. But if not, you can find me on yahoo. But, I have a different name. jay23kean. Take care ALL!